MathSciNet Relay Station
MathSciNet bibliographic data
MR277771 (43 #3504) 32.80
Adams, W. W.; Straus, E. G. Non-archimedian analytic functions taking the same values at the same points. Illinois J. Math. 15 1971 418–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement